i am on day 4 of 25mg of sertarline is there anyone else on these tablets and don't have many side effects

and how long before i can tell they are working as i am fed up with this anxiety also does anyone have heartburn and tingly hands when taking this tablet i haven't been to bad with the side effects one thing though is i am not sleeping i may get 3 hours at night if i'm lukcy, but this morning feel so depressed and just want to lay down and do nothing is this natural i feel as though i'm the only one with anxiety

6 Replies

  • Hi Beechcroft,

    I used to be on 50mg which then gradually increased to 150mg of sertraline. I initially got told to take them at night but because it kept me awake, I was probably only getting 3 hours if I was lucky and was constantly waking up. I was told to take them first thing when I get up. Normally it can unfortunately take up to two weeks for them to start taking effect especially as your on quite a low dose hun. It is natural hun but I suffer which anxiety and depression and I feel really low and feel the same that I think no one else understands what your going through. I feel down and low most of the time atm have to drag myself out of bed to get ready for uni and etc. Im sorry but im afraid I haven't come across them side effect that you have experienced,

    hope this helps


  • I took 50mg for just two days. I found I became quite hyper and buzzy about four hours after taking them so I think taking them in the morning is best. I had a terrible night on the second day of taking them - I had a panic attack at 2am and then woke up at 6am feeling I hadn't been breathing at all. The doctors said that anxiety and breathing could get worse for two weeks before they improve but that is a long time to wait. I stopped taking them and started doing reduced breathing exercises which helped. I still have them on standby but hope I can get through without them.

  • Hi, I have just started taking sertraline 50mg today. I too had heartburn and felt a little shaky, and after a couple of hours more, a bit buzzy.

    I'm worried what the effects might be further down the line - after taking for six months or so. Like Chartforum, I might just come off them after a few days or when I see the doctor again in two weeks. However, I have had four panic attacks in the last six months and do not want to keep having them.

    I am also doing talking therapy which I find really helpful. In fact, I find it's a bit like having a massage! Does anyone else have experience of sertraline?

  • Nena, I've been on and off of my sertraline for about the past 2-3 years now. I started taking mine again today 100mg as advised by the gp short term makes me feel nauseaus and quite shaky but once there in your system they help me quite well as im studying at uni doing nursing. im also having counselling and I am finding it very therapeutic and feel like it is helping me quite a lot to deal with whats going on in my head. whatever you do don't take them at night as there keep you awake well mine did anyway.

  • As everyone says, take them first thing in he morning. Sertraline takes about 10-14 days to start really working, and a little light headed ness and 'blonde ness' as I like to call it in that time is completely normal. I haven't heard before of them making people feel lethargic but that's most likely connected to the lack of sleep you're getting. Which is because one of the ingredients in Sertraline is Prozac, so it would effectively be like taking a line of cocaine before you go to bed. One of the main saddening affects of anxiety is viewing the rest of the world asall tickety boo to make you feel like youre the only one. Whenever youthink that, remember this website: tens of thiusands had to feel the way we fo day in dayout for someone to conceive that the wirkd needed ths site. Hope some of this helped beechcroft. Alex.

  • *world needed this site

You may also like...